Algèbres de von Neumann de groupes libres et probabilités non commutatives [d'après Voiculescu etc.]
Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque, no. 216 (1993), Talk no. 764, 16 p.
@incollection{SB_1992-1993__35__87_0,
     author = {Skandalis, Georges},
     title = {Alg\`ebres de von {Neumann} de groupes libres et probabilit\'es non commutatives [d'apr\`es {Voiculescu} etc.]},
     booktitle = {S\'eminaire Bourbaki : volume 1992/93, expos\'es 760-774},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:764},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {216},
     year = {1993},
     zbl = {0797.46042},
     mrnumber = {1246394},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1992-1993__35__87_0/}
}
TY  - CHAP
AU  - Skandalis, Georges
TI  - Algèbres de von Neumann de groupes libres et probabilités non commutatives [d'après Voiculescu etc.]
BT  - Séminaire Bourbaki : volume 1992/93, exposés 760-774
AU  - Collectif
T3  - Astérisque
N1  - talk:764
PY  - 1993
DA  - 1993///
IS  - 216
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1992-1993__35__87_0/
UR  - https://zbmath.org/?q=an%3A0797.46042
UR  - https://www.ams.org/mathscinet-getitem?mr=1246394
LA  - fr
ID  - SB_1992-1993__35__87_0
ER  - 
%0 Book Section
%A Skandalis, Georges
%T Algèbres de von Neumann de groupes libres et probabilités non commutatives [d'après Voiculescu etc.]
%B Séminaire Bourbaki : volume 1992/93, exposés 760-774
%A Collectif
%S Astérisque
%Z talk:764
%D 1993
%N 216
%I Société mathématique de France
%G fr
%F SB_1992-1993__35__87_0
Skandalis, Georges. Algèbres de von Neumann de groupes libres et probabilités non commutatives [d'après Voiculescu etc.], in Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque, no. 216 (1993), Talk no. 764, 16 p. http://www.numdam.org/item/SB_1992-1993__35__87_0/

[1] A. Connes : Classification of injective factors, Annals of Math. 104 (1976) 73-115. | MR | Zbl

[2] A. Connes : A factor of type II1 with countable fundamental group. J. Operator Theory 4 (1980) 151-153. | MR | Zbl

[3] C. Delaroche et A. A. Kirillov : Sur les relations entre l'espace dual d'un groupe et la structure de ses sous-groupes fermés. Sém. Bourbaki 343 (1968). | EuDML | Numdam | Zbl

[4] K. Dykema : Free products of free group factors with matrix algebras and the hyperfinite II1 factor; asymptotic freeness of non gaussian random matrices. preprint.

[5] K. Dykema : Interpolated free group factors. preprint. | MR

[6] K. Dykema : Free products of hyperfinite von Neumann algebras and free dimension. preprint. | MR

[7] V. Ya Golodets and N. I. Nessonov : T-property and nonisomorphic full factors of types II and III. J. Funct. Anal. 70 (1987) 80-89. | MR | Zbl

[8] D. A. Kazhdan : Connection of the dual space of a group and the structure of its closed subgroups. Funct. Anal. Appl. 1 (1967) 63-65. | MR | Zbl

[9] F. J. Murray et J. Von Neumann : On rings of operators IV. Annals of Math. 44 (1943) 716-808. | MR | Zbl

[10] F. Rădulescu : The fundamental group of the von Neuman algebra of a free group with infinitely many generators is R+ \ {0}.J.A.M.S. à paraître | Zbl

[11] F. Rădulescu : A one parameter group of automorphisms of L(F∞) ⊗ B(H) scaling the trace. C.R.A.S. 314 Sér. I (1992) 1027-1032. | Zbl

[12] F. Rădulescu : Random matrices, amalgamated free products and subfactors of the von Neuman algebra of a free group. preprint I.H.E.S. (1991).

[13] D. V. Voiculescu : Symmetries of some reduced free product C*- algebras. In "Operator algebras and their connections with topology and ergodic theory". Lecture Notes in Math. 1132 Springer-Verlag (1985) 556-588. | MR | Zbl

[14] D. V. Voiculescu : Addition of certain non-commuting random variables. J.F.A. 66 (1986) 323-346. | MR | Zbl

[15] D. V. Voiculescu : Multiplication of certain non-commuting random variables. J. Operator Theory 18 (1987) 223-235. | MR | Zbl

[16] D. V. Voiculescu : Dual algebraic structures on operator algebras related to free products. J. Operator Theory 17 (1987) 85-98. | MR | Zbl

[17] D. V. Voiculescu : Limit laws for random matrices and free products. Invent. Math 104 (1991) 201-220. | MR | Zbl

[18] D. V. Voiculescu : Circular and semicircular systems and free product factors. Operator Algebras, Unitary Representations, Enveloping Algebras and Invariant Theory, Progress in Mathematics 92, Birkhäuser, Boston 1990. | MR | Zbl

[19] E. Wigner : Characteristic vectors of bordered matrices with infinite dimension. Ann. of Math. 62 (1955) 548-564. | MR | Zbl

[20] E. Wigner : On the distribution of the roots of certain symmetric matrices. Ann. of Math. 67 (1958) 325-327. | MR | Zbl